Acta Mathematica

Elliptic systems in Hs,δ spaces on manifolds which are euclidean at infinity

Y. Choquet-bruhat and D. Christodoulou

Full-text: Open access

Article information

Source
Acta Math. Volume 146 (1981), 129-150.

Dates
Received: 19 May 1980
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485890098

Digital Object Identifier
doi:10.1007/BF02392460

Zentralblatt MATH identifier
0484.58028

Rights
1981 © Almqvist & Wiksell

Citation

Choquet-bruhat, Y.; Christodoulou, D. Elliptic systems in H s,δ spaces on manifolds which are euclidean at infinity. Acta Math. 146 (1981), 129--150. doi:10.1007/BF02392460. http://projecteuclid.org/euclid.acta/1485890098.


Export citation

References

  • Bancel, D. & Lacaze, J., Spaces of Functions with Asymptotic Conditions and Existence of Non Compact Maximal submanifolds of a Lorentzian Manifold. Lett. Math. Phys., 1: 6 (1977), 485
  • Cantor, M., Some problems of global analysis on asymptotically simple manifolds. Compositio Math., 38: 1 (1979), 3–35.
  • —, A necessary and sufficient condition for York data to specify an asymptotically flat spacetime. J. Mathematical Phys., 20 (1979), 1741–1744.
  • Chaljub-Simon, A. & Choquet-Bruhat, Y., Problems elliptiques du second ordre sur une variete euclidienne a l'infini. Ann. Fac. Sci. Toulouse, 1 (1978), 9–25.
  • Choquet-Bruhat, Y., DeWitt-Morette, C. & Dillard-Bleick, M., Analysis, manifolds and physics. North Holland (1977).
  • Choquet-Bruhat, Y. & York, J. W., Cauchy problem, in Einstein Centenary Volume. P. Bergman, J. Goldberg and A. Held editors (1979).
  • Douglis, A. & Nirenberg, L., Interior estimates for elliptic systems of partial differential equations. Comm. Pure Appl. Math., 3 (1955), 503–538.
  • Gilbarg, D. & Trudinger, N. S., Elliptic partial differential equations of second order, Springer-Verlag (1977).
  • Gårding, L., Dirichlet's problem for linear elliptic partial differential equations. Math. Scand., 1 (1953), 55–72.
  • John, F., Plane waves and spherical means applied to partial differential equations. Interscience Publishers, New York (1955).
  • Marsden, J., Applications of global analysis in mathematical physics. Publish or Perish Inc., Boston Mass. (1974).
  • McOwen, R. C., Behavior of the Laplacian on weighted Sobolev spaces, Comm. Pure Appl. Math., 32 (1979), 783–795.
  • Morrey, C. B., Multiple integrals in the calculus of variations. Springer-Verlag (1966).
  • Nirenberg, L. & Walker, H. F., The null spaces of elliptic partial differential operators in Rn. J. Math. Anal. Appl., 42 (1973), 271–301.